# SDR ASAA2018042024328

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,401 hours, 13,376 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  FOUND THE CIRCUIT BREAKER FOR THE LEFT FWD WINDOW OPEN ON P6-11 PANEL. OPENED P6-11 PANEL &I NPSECTED THE CIRCUIT BREAKER. NO DEFECTS NOTED. CLOSED P6-11 PANEL. CLOSED THE CIRCUIT BREAKER. PERFORMED OPERATIONAL TEST. OPS CHECKED GOOD IAW AMM 20-60-01, & 30-11-710-801.
